# SDR GTIA2019092134640

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 49,234 hours, 22,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA BULLHORN TRANSMIT BUTTON WILL NOT RELEASE. REMOVED AND REPLACED AFT FA MEGAPHONE IAW AMM 25-65-51. OK FOR SERVICE.
